Incontinence and Computers...

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

veteran1
Regular Member


Date Joined May 2007
Total Posts : 133
   Posted 6/2/2007 11:58 PM (GMT -6)   
I had Radical Retropubic Surgery on 2/14/06. I was lucky to have only infrequent night-time incontinence. Conformal Proton Beam Radiation beginning
in May of '06.(37 fractions doseage 68.6Gy). Still, minor daytime leakage and again, infrequent night-time incontinence.
For the past 2 to 3 weeks, I have been having frequent night-time (asleep) incontinence. I have read that surgery and radiation treatment can have long-lasting---even delayed---effects. Is that just the way it is, or is this common. I have resumed Kegel's.
I would appreciate thoughts or experiences on this.

Computer info: Briefly, I have an old computer (Windows '98 not 2000 as previously stated), that has a 5. Internet explorer browser. So, I can't get into chat room. I want to thank everyone who gave me very detailed, good info. Will have problem solved soon.

Much appreciation---Vet
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 20, 2018 1:17 PM (GMT -6)
There are a total of 3,005,153 posts in 329,200 threads.
View Active Threads


Who's Online
This forum has 161762 registered members. Please welcome our newest member, TruthSeekerSam.
309 Guest(s), 15 Registered Member(s) are currently online.  Details
SoMuchFun, PeterDisAbelard., Michael_T, sebreg, Serenity Now, echymas, Anitas, Girlie, InTheShop, quincy, ltc1225, halbert, (Seashell), Shayanv, iPoop